American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Carlos A. Berenstein. The number of zeroes of an analytic function in a cone. Bull. Amer. Math. Soc. 81 (1975) 213-214. MR 0357832.
Abstract, references, and article information   
View Article: PDF

[2] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[3] Reese Harvey. Three structure theorems in several complex variables. Bull. Amer. Math. Soc. 80 (1974) 633-641. MR 0355097.
Abstract, references, and article information   
View Article: PDF

[4] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1